Feeling Of Fullness And Tightness Around Stomach Area

Updated



Conversation Starter

Lisa Says:
via mobile

Hi..my husband has been prescribed rampril and indapamide for high bp for some months now...although when checked bp is in a much better place now...he feels generally unwell 80% of the time due to side effects of meds....he has a headache most days comes on towards latter part of the day and frequently..almost daily complains of feeling of tightness around stomach area ..he says his skin feels extremely tight another symptom is malaise this is a daily thing. I wonder if you have any advice or information that can help . Many thanks Lisa



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Levothyroxine, chest tightness, choking feeling
Hi, I hope to find some answers, thank you for listening, I have been on Levo for about 3 months now, currently taking 5... 2 replies
Extreme joint and muscle pain, neck stiffness, tightness of chest while on Eliquis
The neck stiffness started while on Xarelto. After switching to Eliquis is the pain spread throughout my body. Into my b... 30 replies
Pain Management Doctors In And Around The Baton Rouge Area That Prescribe Meds To People Who Really Need Them & Accepts Medicaid
Does anyone know of a doctor in and around the Baton Rouge Louisiana area that will prescribe pain meds that takes Medic... 285 replies
Ibuprofen and stomach ulcers
Is it safe for my wife to take Ibuprofen? She had two small stomach ulcers 12 years ago caused by H Pylori bacteria ## @... 2 replies
Fenofibrate 145 mg and Severe Stomach Bloating
My Dr put me on Fenofibrate along with another cholesterol med. Now I have severe stomach bloating. I am so embarrassed.... 1 reply
Lyrica Dosages and feelings of Anxiety?
Hello! My first time here so I'll try to be as detailed as possible. I'm a 36 y/o Female who has been Type I dia... 2 replies
morphine caused feeling of sand pushed through veins
I was given morphine in the hospital while they tried to change my long-standing migraine meds. The morphine felt like s... 1 reply
Lamotrigine - feelings of insecurity and despair
Pending a formal diagnosis (one psychiatrist felt I was low-level bipolar, my current psychiatrist feels I have a severe... 1 reply
Cold feeling in both legs and slight shortness of breath
My mother is 90 with AF. Last Sept had blood clots removed from rt leg. She has been on Xarelto for 8 months. She has be... 1 reply
First Of All Im 28 And Since Last Two Days Ago Experimenting An Stomach Pain My Popo Comes Dark It Is Light That Lets Me Slepp But Both
I have had an stomach ache for tree days already and my popo comes dark, I wanna know if i'm on risk of something. I... 3 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 May 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA